# SDR JGVR202011180001

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 4,718 hours, 3,665 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHT TO NOT MEET SB SPECIFICATIONS AND REQUIRING REPLACEMENT: ONE LT ELEVATOR HORN WEIGHT P/N PE915109-L42, TWELVE LT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33, ONE RT ELEVATOR HORN WEIGHT P/N PE915109-L42, AND FIVE RT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33.
